# SDR USAA2009012990221

- Difficulty date: January 28, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 16,217 hours, 6,553 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: D5757426500000
- Part serial: 302
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - PHASE 8 CHECK - MAJOR REPAIR - CRACKED CARBON FIBER ON RIGHT WING OUTBOARD FLAP.  REPAIRED RIGHT WING OUTBOARD FLAP IAW A319 SRM 57-53-00.
